DOUBLY ASYMPTOTIC APPROXIMATIONS FOR SUBMERGED STRUCTURES WITH INTERNAL FLUID VOLUMES - EVALUATION

Authors
Citation
Tg. Geers et Pz. Zhang, DOUBLY ASYMPTOTIC APPROXIMATIONS FOR SUBMERGED STRUCTURES WITH INTERNAL FLUID VOLUMES - EVALUATION, Journal of applied mechanics, 61(4), 1994, pp. 900-906
Citations number
16
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mechanics
Journal title
ISSN journal
0021-8936
Volume
61
Issue
4
Year of publication
1994
Pages
900 - 906
Database
ISI
SICI code
0021-8936(1994)61:4<900:DAAFSS>2.0.ZU;2-H
Abstract
The accuracy of the doubly asymptotic approximations formulated in the previous companion paper is examined through the comparison of DAA an d exact transient response histories for a fluid-filled, submerged sph erical shell excited by an incident plane step-wave, The numerical res ults indicate that second-order DAAs are satisfactory for problems of this type.